# SDR SWAA2023080474851

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE TRAILING EDGE LOCATED ON ORSS255 AT LT WING 2023-422507 IAW DWG NAME OF PART IS CLIP ASSY DWG114A5300 REV :A<[01] REPLACED ANGLE TRAILING EDGE LOCATED ON ORSS255 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A5300; SHEET 20; REV A;[02] REPLACED ANGLE (CILP ASSY IAW DWG )TRAILING EDGE LOCATED ON ORSS255 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A5300; SHEET 20; REV A
